On Hulls of Linear Operators.

R.A. Hirschfeld

Mathematische Zeitschrift (1967)

  • Volume: 96, page 216-222
  • ISSN: 0025-5874; 1432-1823

How to cite


Hirschfeld, R.A.. "On Hulls of Linear Operators.." Mathematische Zeitschrift 96 (1967): 216-222. <http://eudml.org/doc/170679>.

author = {Hirschfeld, R.A.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {216-222},
title = {On Hulls of Linear Operators.},
url = {http://eudml.org/doc/170679},
volume = {96},
year = {1967},

AU - Hirschfeld, R.A.
TI - On Hulls of Linear Operators.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 216
EP - 222
KW - functional analysis
UR - http://eudml.org/doc/170679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.